SciELO - Scientific Electronic Library Online

 
vol.35 issue3Total edge irregularity strength of disjoint union of double wheel graphsOne modulo three mean labeling of transformed trees author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

ARDJOUNI, A; BOULARES, H  and  DJOUDI, A. Asymptotic stability in delay nonlinear fractional differential equations. Proyecciones (Antofagasta) [online]. 2016, vol.35, n.3, pp.263-275. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172016000300004.

In this paper, we give sufficient conditions to guarantee the asymptotic stability of the zero solution to a kind of delay nonlinear fractional differential equations of order . By using the Banach’s contraction mapping principle in a weighted Banach space, we establish new results on the asymptotic stability of the zero solution provided that g (t, 0) = f (t, 0, 0) = 0, which include and improve some related results in the literature.

Keywords : Delay fractional differential equations; Fixed point the-ory; Asymptotic stability.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License